# SDR SWAA2025041423519

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 61,596 hours, 36,962 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR GIRT HANGING TOO LOW.<[01] RE-PACKED AFT GALLEY SERVICE DOOR GIRT REF AMM 25-66-01.
